Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 25, Issue 1

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Frontmatter
    February 5, 2015
    Page range: i-iv
  • Requires Authentication Unlicensed
    Licensed
    Nonnegative basis of a lattice
    February 5, 2015
    Igor V. Cherednick
    Page range: 1-7
  • February 5, 2015
    Sergey Yu. Katyshev, Viktor T. Markov, Alexander A. Nechaev
    Page range: 9-24
  • February 5, 2015
    Vladislav I. Nozdrunov
    Page range: 25-30
  • Requires Authentication Unlicensed
    Licensed
    Asymptotically free action of permutation groups on subsets and multisets
    February 5, 2015
    Sergey Yu. Sadov
    Page range: 31-46
  • Requires Authentication Unlicensed
    Licensed
    The structure of finite abelian n-ary groups
    February 5, 2015
    Nikolay A. Shchuchkin
    Page range: 47-58
  • February 5, 2015
    Petr V. Shnurkov, Alexey V. Ivanov
    Page range: 59-67

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/25/1/html?lang=en
Scroll to top button